Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Ear pain, boil in ear canal, discharge. Taken antibiotics and spray

I had an inner ear infection, had antibiotics . Then 3 days later had pain again, was told to use oil to prepare for my ears to be syringed. The day after my ear was syringed I had lots of pain and very deaf. Was told I now had an outer ear infection. I used an antibiotic spray for 3 days but then started experiencing immense pain and lots of discharge coming from the ear.Was told I wasn t responding to the spray and have a boil in my ear canal . I m now on oral antibiotics and painkillers and have been for 5 days. I still have lots of pain, discharge and blood coming from the ear. I m still in pain and now everything sounds robotic and my ear is constantly ringing.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
hello. it seems that there is a big boil in your ear and it has to be drained. you must continue the antibiotics for another few days and if the pain is very severe, please consider getting yourself admitted to the hospital. thanks
Answered: Fri, 27 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor